The M dwarf problem in the Galaxy
Article first published online: 9 MAR 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 422, Issue 2, pages 1489–1494, May 2012
How to Cite
Woolf, V. M. and West, A. A. (2012), The M dwarf problem in the Galaxy. Monthly Notices of the Royal Astronomical Society, 422: 1489–1494. doi: 10.1111/j.1365-2966.2012.20722.x
- Issue published online: 25 APR 2012
- Article first published online: 9 MAR 2012
- Accepted 2012 February 8. Received 2012 February 7; in original form 2011 August 9
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!